# SDR CALA2021083001453

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 16,863 hours, 1,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L4
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL DOOR 4L TOP UNABLE TO COMMUNICATE WITH CREW IN AFT LOCKING LOG PAGE REQUIRES POSITIVE FIND AND FIX. FOUND A DESSERT COVER WEDGE. OK TO CLEAR ITEM TOMC UNLOCK LOG TO ATTACH PHOTS AND UPDATE LOG WITH DETAILS AND CORRECTIVE ACTION FOUND A DESSERT COVER WEDGE. OK TO CLEAR ITEM UPDATE FOR TOMC FOUND DEBRIS IN BOTTOM AFT SIDE OF DOOR
